Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Red bumps across stomach, legs, back. Diagnosed as fungal infection. Prescribed Caneston cream. Opinion?

My sister has red bumps across her stomach , legs and back. They aren t puss filled and they do not have yellow heads. Some look like blisters. They started on her back, spread to her belly and are now going down her legs. She was given Caneston cream as the polyclinic doctor thought that it was a fungal infection however we don t think that this was right. Do you have any ideas?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like fungal infection ,but it can be allergic dermatitis
you can apply cream with anti fungal and steroid combination .
take anti histaminic medicine and anti fungal one
better to consult dermatologist
keep the area dry and clean
wear cotton cloths and avoid hot and humid environment
drink more water and avoid out side food
i hope i answered your question
Answered: Tue, 2 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor